A patient having tinea corporis on his knee turned into tine
Dr. Koushik Reja
A patient having tinea corporis on his knee turned into tinea incognito due to steroid use and also has corporis on side of lower abdomen and is under treatment of terbinafine and miconazole for 3 weeks. Recently noncompliance with the treatment and scratching lead to the exaggeration of the lesions along withh the appearance of allergies over hand foot and knee with itching, also some other tinea like eruptions also arise in his thigh and legs. 2 days after the allergy the lesions have become black in colour and some r now losing the upper skin. His palm and sole r dry and rough. Diagnosis and treatment
M●●●j K●●●r and 6 others like this1 share
Like
Comment
Share
Dr. K●●●●●k R●●a
Dr. K●●●●●k R●●a General Medicine
Thank u sir but what is the diagnosis
Oct 29, 2018Like
Dr. A●●●h G●●●●●●h
Dr. A●●●h G●●●●●●h Dermatology
Id eruption
Nov 3, 2018Like
Dr. K●●●●●k R●●a
Dr. K●●●●●k R●●a General Medicine
Thank u sir but treatment
Nov 4, 2018Like